Novo, Sébastien; Novotný, Antonín; Pokorný, Milan
Some notes to the transport equation and to the Green formula
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 65-76
Zbl 02216799 | MR 1876213
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__65_0

Bibliographie

[1] H. Beirão Da Veiga H., Existence results in Sobolev spaces for a stationary transport equation, Ricerche di Mathematica, Vol. in honour of Prof. Miranda (1987), pp. 173-184. MR 956025 | Zbl 0691.35087

[2] R.J. Diperna - P. L. LIONS, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), pp. 511-547. MR 1022305 | Zbl 0696.34049

[3] V. Girault - L.R. Scott, Analysis of a two dimensional grade-two fluid model with a tangential boundary condition, Journal des Math. Pures et Appl., 78 (1999), pp. 981-1011. MR 1732050 | Zbl 0961.35116

[4] A. Novotný: About the steady transport equation, in: Proceedings of Fifth Winter School at Paseky, Pitman Research Notes in Mathematics (1998), pp. 118-146. MR 1692347 | Zbl 0941.35079

[5] J.P. Puel - M.C. Roptin, Lemme de Friedrichs. Théorème de densité résultant du Lemme de Friedrichs, Rapport de stage dirigé par C. Goulaouic, DEA Université de Rennes (1967).